Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes bumps in labia minora ,frequent urination,vaginal odur,fatigue and excessive hunger?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Hi, I am an 18 year old female and have been sexually active with my first and only partner for about 7 months now. He's been tested and came back clean but I have had weird symptoms, and I'm just now getting them within this past month. A lump/bump randomly came up about a month ago in my vagina. Not really in, but only the end of my right side of my labia minor. I've been researching and all I can get is STD's which is scaring me, but I'm not sure if that can be since he came back clean and I was never sexually active before him so it doesn't seem possible. So anyway, another thing I found was a bartholin cyst. It may be that but I'm not sure. It isn't a difference color from my vagina, it's just a small, hard bump. No pain. I've tried the warm bath thing a couple of times and it hasn't went away. Is this harmful? I also just recently looked and saw very tiny bumps in a row on my labia minor. Again, I don't think it's possible for me to have an STD. Could this be hair follicles? Because I do shave.. even in that part to make sure I remove all hair. One last thing. I have weird symptoms such as: It's normal for me to be constipated to the point where I end up bleeding from the anus.. but lately it seems to have gotten worse. Frequent urination. I was discharging a pinkish/brown sticky-jelly like fluid for about 3 days, and I wiped so hard to see what it was that I must have triggered something because it started to burn when I urinate until I fixed it by drinking baking soda. This happened twice. I've been way too emotional.. I cried over getting a D in a class. I do not have an unusual vaginal odor, but at times I think it does get pretty strong no matter how well I wash. I've been constantly sleepy and sleeping all the time it seems like, and that's very unusual for me. My mom is convinced it's because I'm depressed and I'm really not. I'm constantly hungry.. always feel like I need to eat. I've gained 11 lbs within a month. It's like I can't stop eating; it takes like 3 minutes for me to get hungry again. And it's not like I can starve myself because I do have stomach ulcers and it's painful when I don't eat. I do take medicine for that though. My skin has been breaking out in acne really bad too. I have new stretch marks.. I'm assuming that's because I eat so much. But it's annoying because I look nasty and pregnant not only because of that but my stomach is actually get round now. It's embarrassing and people have actually been asking if I am pregnant. I guess it's a possibility because my partner and I do not use protection except birth control and the pull-out method. And I know were supposed to but neither of us find condoms enjoyable. I've been very nauseous too, except I've only actually vomitted once. I am diagnosed with: Diabetes type 2, anemia (low iron), depression, anxiety, asthma, stomach ulcers and acid reflux. I take medication for all of the above. Half of a pill of metformin every other day, an iron pill once a week, a pill and a half of wellbutrin a day, 5g of melatonin a night, birth control every night, 4 stomach ulcer pills a day, and an acid reflux pill a day. Can you tell me what's wrong with me? I'd rather not go to the doctor because there is no way I can go to my mom with this information, as I know I will surely get kicked out if she finds out I am sexually active. Plus we have no money right now whatsoever and won't until the first of the year.. and by then I plan on moving out and going to XXXXXXX with my boyfriend and his dad.
Posted Mon, 30 Dec 2013 in Mental Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please send in the photo of the lump/bump you have Detailed Answer: Hi, The lumps/bumps you noticed in your labia minora could be related to infection, most probably to hair follicle infection as you are shaving that area. I'd suggest to use other methods for depilations (sticking papers or wax could be as alternatives). Vaginal infection is also a possibility. Although not necessarily a STDs, vaginal infection are very common. Must be treated with an OTC vaginal cream containing clotrimazole and metronidazole. Frequent urination could be a sign of diabetes that you are currently treated. It could be also related to urinary tract infections (as diabetics are also getting UTIs very often). If this is a case, you should: - take oral prescription antibiotic - drink more water - take otc zinc/magnesium citrate - take otc cranberry supplement and uva-ursi tea Being constipated is associated with hard stoold which cause bleeding. To avoid constipation, you should: - drink more water - eat foods high in fiber - take otc fiber supplements (I usually prescribe those containing psyllium) - take lactulose and sena supplement to soften the stool and ease motion to avoid bleeding - do not hold breathe when passing the motion - do not strain too hard/long when defecating Being hungry all the time is due to: - diabetes (perhaps you are getting low blood sugar due to meds: I'd suggest to measure blood sugar when you feel hungry) - peptic ulcer and GERD - possible pregnancy: you can take the pregnancy test 10 days after your due date. At the end, could you please send a photo of the lump in your vagina? It can help me assist you further! Thank you! Feel free to ask me other questions you might have! Dr.Bardha
Above answer was peer-reviewed by
Follow-up: What causes bumps in labia minora ,frequent urination,vaginal odur,fatigue and excessive hunger? 1 hour later
So more than likely I just have a UTI and can get rid of it by taking AZO or something like that? And if a lot of this has to deal with diabetes, why all of a sudden am I getting these symptoms after 6 years of being diagnosed? My blood sugar level is well handled last time I went to the doctor. I usually check it once a day but I lost my tester. Unfortunately I cannot attach a picture and I've been trying to find an internet picture of exactly what I have but I haven't found one. It's just at the very end of the right side of my right labia minora- right next to the opening.
Answered by Dr. Fatbardha Sejdini 8 minutes later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi back my dear, Thank you for sending more of your medical data in. If the UTI is confirmed, you should start oral antibiotic together with zinc/magnesium citrate and cranberry supplement. As explained earlier, the current symptoms of being hungry,etc. could be related to: - diabetes - you are saying to have it under control. I am glad to come to know that. But, you can measure your blood sugar when you have the hungry feeling just to rule out possible hypoglycemia. Once the blood sugar gest stabilized, diabetics can be prone of hypoglycemia as they might need reduced dose of the actual drugs. - GERD/peptic ulcer - possible pregnancy (which might be confirmed after having test 10 days after your due date). The bumps in your vagina can be related to local skin infection, and get treated through local hygiene and cream and oral antibiotic. All the best my dear! Feel free to ask me again if you have further questions! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor